| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that after an intraocular lens was implanted, the patient takes a moment to focus.The lens was exchanged for a different lens 2 months after initial implantation.Visual disturbances, subjective intolerance was the clinical reason given for the explant.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).